I took a drug called Lamisil back in August of 08. It was a life altering decision that i wish i never made. I am 25 and have always had a rock iron stomach. One day i took this drug for a case of jock-itch and about 6-7 days into taking this medicine i developed severe constipation for about 2 weeks. Constipation was not listed as a side effect of the drug so i took the last remaining 3 pills. After those 2 weeks, i got hit with stomach upset and severe diarrhea. I went to the doctor who told me that it couldn't possibly be the medication and did blood work and a stool culture on me. Both tests came back negative for anything serious.
As a few months went by, the diarrhea got better but did not totally go away and i still suffered from stomach upset when i ate certain foods. I went to the Gastro twice, and the doctor finally told me that it sounded like i have a Irritable Bowel from the medication. That was back in December. Today, im still suffering with this problem. I have diarrhea off and on. Longest i went was 2 months without any diarrhea but it can come back at anytime when i don't eat plane and i only have diarrhea once a day at worse. I have lost about 30 pounds with this (which is starting to scare me). I'm going back to the gastro in july to talk about the weight issue.
Has anyone else had, or know anyone who has had problems with this drug? I'm starting to get scared because i don't want to wither away and die.